MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ ASPHERIC UV ABSORBING IOLWITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ ASPHERIC UV ABSORBING IOLWITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR
Model Number ACU0T0
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.The product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health professional reported that during an intraocular lens (iol) implant surgery, the plunger went over the lens.The device was exchanged to complete the case.There was no patient impact.

Brand Name
ACRYSOF IQ ASPHERIC UV ABSORBING IOLWITH ULTRASERT DELIVERY SYSTEM
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11782947
Report Number1119421-2021-00961
Device Sequence Number4043193
Product Code KYB
UDI-Device Identifier00380652395236
UDI-Public00380652395236
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2023
Device Model NumberACU0T0
Device Lot Number15114249
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1